# SDR DXTA200601433

- Difficulty date: June 11, 2006
- Submitted: June 14, 2006
- Operation: Air carrier
- Aircraft: N998QS
- Make and model: Cessna 750
- Aircraft serial: 7500198
- Aircraft time: 4,105 hours, 2,413 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, A STRONG BURNING ODOR SMELLED THROUGH OUT AIRPLANE ON SHORT FINAL AND TAXI IN. THE ODOR APPEARS TO BE COMING FROM THE PACS.   ITEM IS UNDER INVESTIGATION.
